# SDR DALA2021030501285

- Difficulty date: March 2, 2021
- Submitted: March 5, 2021
- Operation: Air carrier
- Aircraft: N115DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50034
- Aircraft time: 3,965 hours, 1,873 cycles
- Engine: PW1521G3
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Condition: Missing
- Location: Fan Case
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MISSING FIXED STRUCTURE (IFS) SEALS AND FITTINGS UPPER FAN CASE. TASK PW1000G-A-78-36-22-00B-720A-D LOG-PAGE UPDATED @ 02MAR21 1649 UTC 02 CORR BY MILLER 00850289 MSP 02MAR21 ATA 7831 RII: N ENTR 00850289 W INSTALLED SEALS AND FITTINGS ON UPPER FAN CASE TASK PW1000G-A-78 -36-22-00B-720A-D. (LP# 1744197)
